# SDR HNAA2023080400268

- Difficulty date: June 29, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E983491  CORROSION ON CENTER BEAM GUSSET # 4.  REMOVED AND REPLACED CENTER BEAM GUSSET # 4 IAW EMB-145 SRM 51-40-02
